# SDR YENA20150830403

- Difficulty date: August 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 40,441 hours, 14,020 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FOUND EMERGENCY LIGHTS FAILED CHECK IAW 33-51-38.  PERFORMED TROUBLESHOOTING IAW TSM 33-51-00.  R & R FAULTY SEAT TO WALL HARNESS AT 25R IAW AMM 33-51-18.  EMERGENCY LIGHT SYSTEM OPS CHECKED GOOD IAW AMM 33-51-00.
